# SDR DLL10954341

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1096
- Engine: Rroyce RB21122B02
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Leak
- Location: Nr 3
- Part time: 52,011 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN, ALL SMOKE ALARMS WENT OFF.  THE NR 3 ISOL VLV UNLATCHED SEEMED TO HELP SOME, BUT NOT COMPLETELY.  FWD TO MCO PER MEL 36-11-18.  SUBSEQUENTLY NR 3 ENGINE WAS REMOVED AND ROUTED TO SHOP FOR OIL LEAK IN COMPRESSOR.
